Self-parallel curves.
Mathematica Scandinavica, Tome 65 (1989) no. 2, pp. 67-74
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1989__65_2_167067,
author = {F.J.C. de Carvalho and S.A. Robertson},
title = {Self-parallel curves.},
journal = {Mathematica Scandinavica},
pages = {67--74},
year = {1989},
volume = {65},
number = {2},
zbl = {0697.53005},
url = {http://geodesic.mathdoc.fr/item/MS2_1989__65_2_167067/}
}
F.J.C. de Carvalho; S.A. Robertson. Self-parallel curves.. Mathematica Scandinavica, Tome 65 (1989) no. 2, pp. 67-74. http://geodesic.mathdoc.fr/item/MS2_1989__65_2_167067/